Side Effects Of Immunization 7 Years Ago?

Illustration of Side Effects Of Immunization 7 Years Ago?
Illustration: Side Effects Of Immunization 7 Years Ago? ivaccinate.org

My wife had a strange illness when she was little she was immunized. One day later he had a fever and teeth shivered after 7 years of hands, feet and small hips on the left, please what’s the medicine asalammualikum wr wb thanks

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. Immunization is a medical procedure in which a person's body is injected with bacteria or viruses that are weakened or killed in order to provide immunity or immunity against certain diseases, where the conditions of these bacteria and viruses differ depending on the type of vaccine given to a person.

One of the side effects of giving vaccinations to a person's body is fever and chills, but these conditions are temporary and usually do not continue.

As for the condition experienced by your wife, most likely this is not due to immunization because the time span is 7 years apart. Among the possibilities are:

Immune system diseases Neurological diseases Genetic diseases

However, further examination is needed regarding this matter which due to lack of information, we are very sorry we cannot provide a more detailed possible diagnosis. What your wife is experiencing, if it is a disease, is a rare disease because the limb in general does not shrink by itself, let alone only affects one limb.

Therefore, to avoid misunderstanding, we recommend that you first bring your wife to be examined by a neurologist, to see if there are any abnormalities in the nerves that cause her to have this condition. If your neurologist does not find the abnormality, ask him where you should have your wife checked, which may range from an orthopedic specialist and an immunologist.

Meanwhile, avoid massaging or massaging your wife before it is clear what she is experiencing, and immediately take her to the doctor for further tests. So, hopefully this is useful.

dr. Amadeo D. Basfiansa

: by

Related Question

Endless Joint Pain At Night?

Endless Joint Pain At Night?

(1 year ago)

Hello, I want to ask. My father is a type 2 diabetic, and is currently still on insulin injection. The endless pain occurs every night, that’s why? And what pain relievers ar...

(1 year ago)

...

Do You Have To Take Antibiotics If You Lose Your Molars?

Do You Have To Take Antibiotics If You Lose Your Molars?

(1 year ago)

Hello, it’s been a few days my graham teeth are broken rocking, I want to go to the dentist but honestly I’m very scared and have been traumatized to the dentist when I...

Leave a Reply

Your email address will not be published. Required fields are marked *